American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] I. S. Kashchenko and S. A. Kashchenko. Local dynamics of two-component singularly perturbed parabolic systems. Trans. Moscow Math. Soc. 77 (2016) 55-68.
Abstract, references, and article information   
View Article: PDF

[2] Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias. Some existence and regularity results for porous media and fast diffusion equations with a gradient term. Trans. Amer. Math. Soc. 367 (2015) 4757-4791.
Abstract, references, and article information   
View Article: PDF

[3] Tuomo Kuusi, Giuseppe Mingione and Kaj Nyström. A boundary Harnack inequality for singular equations of $p$-parabolic type. Proc. Amer. Math. Soc. 142 (2014) 2705-2719.
Abstract, references, and article information   
View Article: PDF

[4] Verena Bögelein, Frank Duzaar and Giuseppe Mingione. The regularity of general parabolic systems with degenerate diffusion. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[5] Konstantinos T. Gkikas and Laurent Véron. Initial value problems for diffusion equations with singular potential. Contemporary Mathematics 594 (2013) 201-230.
Book volume table of contents   
View Article: PDF

[6] Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri. A new approach to the expansion of positivity set of non-negative solutions to certain singular parabolic partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 3521-3529. MR 2661552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia